# SDR QXEA200602694

- Difficulty date: October 4, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 19,420 hours, 28,048 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - VERTICAL STAB RIGHT SKIN HAS A 2" SCRATCH IN IT, RIB 8 BETWEEN MID SPAR AND AFT SPAR.  REPAIRED IAW RD8-55-1758.
